# SDR 95ZZZX981

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757571
- Condition: Cracked
- Location: Gc 49 Gearcase
- Part time: 7,018 hours
- Component: Hamstd, 77580010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GEARCASE WAS RETURNED FOR 'MAKING METAL'.  THE UNIT WAS DISASSEMBLED.  EXAMINATION OF INTERNAL HARDWARE REVEALED A CRACKED INNER BEARING RACE ON THE PROPELLER SHAFT FORWARD ROLLER BEARING.  REF. CMM 72-11-02.
